Terp

149d

Has anyone else, taking Gabapentin, experienced weird bouts of paranoia? like the unshakable feeling that something or someone is about to reach out and grab you? Or the feeling like you know you're about to die(non-suicidal) even though nothing crazy is happening? Ive had the thoughts thay kinda flit through your head like, "oh this could happen. What would I do if it did?" but I have never been so terrified for no reason before. Am I over reacting? Anyone had similar?

Pregabalin

Gabapentin

Depression

acute lethargy

Cyclobenzaprine

Chronic Generalized pain

View all
  • Terp

    149d

    Im just really frustrated you guys... Im tired because I haven't been able to go to sleep at night, but the gabapentin has gitten rid of about half my pain. So either I get sleep or I get more pain again. 😭 Add that to my regular fatigue... Im just so tired of it all. I dont know what to do anymore. I don't even know if the Neurologist, that Im trying to get in to see, will have any answers.

  • MaryC

    149d

    I have been taking gabapentin, pregabalin & cyclobenzaprine for post surgery pain. I was having severe depression & got irritated easily. I had to cut back to only once a day for mental health sake. Anything that affects your brain like a nerve blocker can have strange side effects. I would bring it up to your doctor. My doctor had me increase my zoloft until I can get off it, which I doubt will be anytime soon

  • Pearline

    149d

    I had paranoia when I took Gabapentin! Dr deemed me allergic to it

  • honeylemon

    149d

    I have had those same negative effects with gabapentin. I had to stop taking it because it even effected me unconsciously.

  • Nana25

    148d

    I’ve been on this medication for several years now . The only side effects I have experienced if not being able to remember very well . I take 1200 ml a day . Without it I can’t hardly walk or get up and down

    • Terp

      148d

      im sorry your pain is at that level, but glad the gabapentin doesn't effect you too badly.

  • Terp

    148d

    Thanks everyone! I told my pcp and she said to stop it for now and see what happens.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.